# SDR QXEA2020080700233

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 14,538 hours, 16,001 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR WENT OFF,  CABIN FILLED WITH WHITE SMOKE,  APPROXIMATELY TWO MINUTES AFTER,  APU BLEED WAS SELECTED.  REMOVED FROM SERVICE.  DETERMINED SMOKE COMING FROM APU BLEED AIR.  PERFORMED AN OPS CHECK OF THE LAV SMOKE DETECTOR IAW AMM TASK 26-12-11-710-801, OPS CHECKED GOOD.  INSPECTED APU AND AIR CONDITIONING PACKS, NO OBVIOUS DEFECTS NOTED. RAN BOTH ENGINES AND BOTH PACKS,  NO SMOKE OBSERVED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
